# SDR UALA2013040902405

- Difficulty date: April 8, 2013
- Submitted: May 1, 2013
- Operation: Air carrier
- Aircraft: N214UA
- Make and model: Boeing 777222
- Aircraft serial: 30220
- Aircraft time: 45,642 hours, 9,767 cycles
- Engine: Pwa PW4077
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Faulted
- Location: Lt Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WINDOW HEAT STATUS MESSAGE.  LEFT FWD RT SIDE.  REPLACED WINDOW HEAT CONTROLLER M30101.  OPS OKAY.
